Business cycles and compositional variation in U.S. unemployment


Abbring, Jaap H. ; Berg, Gerard J. van den ; Ours, Jan C. van



DOI: https://doi.org/10.1198/07350010152596682
URL: https://amstat.tandfonline.com/doi/abs/10.1198/073...
Additional URL: https://www.jstor.org/stable/1392278
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Journal of Business & Economic Statistics : JBES
Volume: 19
Issue number: 4
Page range: 436-448
Place of publication: Alexandria, Va. [u.a.]
Publishing house: American Statist. Soc. [u.a.]
ISSN: 0735-0015 , 1537-2707
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (van den Berg 2009-2016)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item